zbMATH — the first resource for mathematics

Stability of regime-switching diffusions. (English) Zbl 1119.60065
Summary: This work is devoted to stability of regime-switching diffusion processes. After presenting the formulation of regime-switching diffusions, the notion of stability is recalled, and necessary conditions for \(p\)-stability are obtained. Then main results on stability and instability for systems arising in approximation are presented. Easily verifiable conditions are established. An example is examined as a demonstration. A remark on linear systems is also provided.

60J60 Diffusion processes
60J27 Continuous-time Markov processes on discrete state spaces
93E15 Stochastic stability in control theory
PDF BibTeX Cite
Full Text: DOI
[1] Barone-Adesi, G.; Whaley, R., Efficient analytic approximation of American option values, J. financ., 42, 301-320, (1987)
[2] Blankenship, G.B.; Papanicolaou, G.C., Stability and control of stochastic systems with wide band noise, SIAM J. appl. math., 34, 437-476, (1978) · Zbl 0392.93040
[3] Cox, D.R.; Miller, H.D., The theory of stochastic processes, (1965), J. Wiley New York, NY · Zbl 0149.12902
[4] Fragoso, M.D.; Costa, O.L.V., A unified approach for stochastic and mean square stability of continuous-time linear systems with Markovian jumping parameters and additive disturbances, SIAM J. control optim., 44, 1165-1191, (2005) · Zbl 1139.93037
[5] Golub, G.H.; Van Loan, C.F., Matrix computations, (1989), The Johns Hopkins University Press Baltimore · Zbl 0733.65016
[6] Khasminskii, R.Z., Stochastic stability of differential equations, (1980), Sijthoff and Noordhoff, Alphen aan den Rijn Netherlands · Zbl 1259.60058
[7] Lieberman, G.M., Second order parabolic differential equations, (1996), World Scientific Singapore · Zbl 0884.35001
[8] Ladyzenskaja, O.A.; Solonnikov, V.A.; Ural’ceva, N.N., ()
[9] Mao, X., Stability of stochastic differential equations with Markovian switching, Stochastic process. appl., 79, 45-67, (1999) · Zbl 0962.60043
[10] Mao, X.; Yin, G.; Yuan, C., Stabilization and destabilization of hybrid systems of stochastic differential equations, Automatica, 43, 264-273, (2007) · Zbl 1111.93082
[11] Pichór, K.; Rudnicki, R., Stability of Markov semigroups and applications to parabolic systems, J. math. anal. appl., 215, 56-74, (1997) · Zbl 0892.35072
[12] Papanicolaou, G.C.; Stroock, D.; Varadhan, S.R.S., Martingale approach to some limit theorems, () · Zbl 0387.60067
[13] Skorohod, A.V., Asymptotic methods in the theory of stochastic differential equations, (1989), Amer. Math. Soc. Providence, RI
[14] Yuan, C.; Mao, X., Asymptotic stability in distribution of stochastic differential equations with Markovian switching, Stochastic process. appl., 103, 277-291, (2003) · Zbl 1075.60541
[15] Yin, G.; Krishnamurthy, V.; Ion, C., Regime switching stochastic approximation algorithms with application to adaptive discrete stochastic optimization, SIAM J. optim., 14, 1187-1215, (2004) · Zbl 1112.62330
[16] C. Zhu, G. Yin, Asymptotic properties of hybrid diffusion systems, 2005. Preprint · Zbl 1140.93045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.